# SDR ABXA9701546

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Fuse
- Part number: 313005
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ENGINEER'S PANEL BACKGROUND LIGHTING INOP, SWAPPED FUSES NO HELP.  NOTED A SLIGHT SMELL OF BURNING ELECTRICAL WIRE INSULATION  UPON ENTERING THE COCKPIT.  REPLACED BURNED OUT 5 AMP LIGHT FUSE FOR  F/E'S BACKGROUND PANEL LIGHTING.  NO OTHER DEFECTS NOTED.  OPS CHECKED GOOD IAW DC8 MM.
